# SDR CA060321011

- Difficulty date: January 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 28,914 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Strut
- Part number: C2FS3282A
- Condition: Failed
- Location: Door Post
- Part time: 29,083 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ULTRASONIC INSPECTION REVEALED THAT THE RT DOOR POST STRUT HAD FAILED THE INSPECTION CRITERIA.  NEW DOOR POST STRUTS INSTALLED. (TC NR 20060321011)
